• question-icon

    Suggest treatment for vaginal spotting and abdominal cramps

default
Posted on Thu, 3 Aug 2017 in Thyroid Problem and Hormonal Problems
Question: Hello so I have a friend who's having an issue with slight spotting and cramps.
It seems to be after having clitoral orgasam, they have been having issues with a small amount of spotting followed by cramping.
They are a Female to Male Transgender patient (FTM)

-They've been on their Hormone replacement therapy (HRT) for a little over a year now.

-A few months ago (1 or 2) they missed a dose and was 22-23 days off of they're meds.

-They're suppose to have their injection every 10 days.

-Before hand never having an issue with the current situation.

-The last time I heard they're estrogen levels were low at 5%

-They're waiting on a call from their doctor for future instructions on getting a blood draw to further assess the future dosage of testosterone.

Could you please tell me if this is normal, like a hormone inbalance? They're wondering if it's more serious.
doctor
Answered by Dr. Rakhi Tayal 25 minutes later
Brief Answer:
Can be due to low estrogen levels.

Detailed Answer:
Hello,
Thanks for trusting us with your health concern.

The slight cramping and spotting can be due to low levels of estrogen that causes a dryness in the area. This can be associated with itching also. Local application of estrogen cream can help in reducing the spotting.

No, it's not likely to be anything serious.

Please feel free to discuss further. I will be glad to answer the follow up queries that you have.

Wishing you good health.

Regards.
Dr. Rakhi Tayal.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Rakhi-Tayal



Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
Answered by
Dr.
Dr. Rakhi Tayal

OBGYN

Practicing since :2001

Answered : 13800 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Hrt

doctor1 MD

I have recently started natural hormone replacement therapy = all is going well & Im feeling much better but I have noticed a big weight gain (I...

doctor1 MD

i had PMDD and was practically homicidal prior to my supra cervical, salpingoectomy, and oophorectomy 6 days ago. i am not on HRT, but i did start...

doctor1 MD

Hi Dr. Grief, I am 6 months post TAH with no Ovaries and no HRT. I am having toothache like pain that starts in my hip sockets and runs down the...

doctor1 MD

I had a total hysterectomy last summer due to incredibly elevated estrogen levels. Off the charts, carcinogenic levels. I m 54, and have taken...

doctor1 MD

I have burning when I urinate, Urinary tract infection was ruled out, all cultures came back normal. Tried a steroid cream no luck, Dr mentioned...

doctor1 MD

Hi, I’m 59 and was taking Estradiol and spironolactone for about 8 months. 5 weeks ago I was diagnosed with a clot in my lower leg. The doctors...

doctor1 MD

I stopped takin HRT and now ak going to srart taking the pills again. Although the ingedients recent are what my body requires my doctor tells me I...

Get personalised answers from verified doctor in minutes across 80+ specialties

121 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Rakhi Tayal
  • Q - Sex after candid v3 treatment

  • Q - What causes breasts to shrink and invert nipples?

  • Q - What should i do for chest infection and high BP ?

  • Q - What should i do to know whether i am HIV infected ?

  • Q - Does increased smoking and alcohol intake during stress increase heart...

  • Q - Is it possible to resolve monoamine oxidase deficiency by controlling diet?

  • Q - Late menstrual cycle, negative pregnancy test, laparoscopy

  • Q - Are there any side effects of abortion pills ? How long will it take to...

  • Q - Cut caffeine, low BP, frequent bloating, extreme fatigue, slight pain in...

  • Q - What post surgical care is needed following a spinal cord stimulator...

backtotop2